Alert archive / Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 25, NWS Wakefield, VA

June 1, 2012Southampton County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jun 1, 2012, 2:53 PM EDT for Southampton County, Virginia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2012, 2:53 PM EDT (18:53 UTC)
Expired
Jun 1, 2012, 3:30 PM EDT
In force
37 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Southampton County, VA

The radar

The Norfolk radar (KAKQ), 45 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:55 PM EDTTSTM WND DMGShiloh, VALOTS OF TREES DOWN
Jun 1, 3:12 PM EDTTSTM WND DMGCourtland, VASEVERAL TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:50 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS51 KAKQ 011853
SVRAKQ
VAC175-011930-
/O.NEW.KAKQ.SV.W.0025.120601T1853Z-120601T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
253 PM EDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOUTHAMPTON COUNTY IN SOUTHEAST VIRGINIA...

* UNTIL 330 PM EDT

* AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOYKINS...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWSOMS AROUND 300 PM EDT.
  COURTLAND AROUND 315 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CAPRON...WORRELL AND STORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3655 7732 3678 7728 3674 7693 3654 7711
      3654 7728
TIME...MOT...LOC 1853Z 208DEG 25KT 3659 7721
WIND...HAIL 60MPH 1.00IN

$$

MMONTE
2 follow-up statements
919 
WWUS51 KAKQ 011915
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
315 PM EDT FRI JUN 1 2012

VAC175-011930-
/O.CON.KAKQ.SV.W.0025.000000T0000Z-120601T1930Z/
SOUTHAMPTON VA-
315 PM EDT FRI JUN 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SOUTHAMPTON COUNTY UNTIL 330 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF COURTLAND TO 
COURTLAND TO 6 MILES SOUTHWEST OF FRANKLIN...MOVING NORTHEAST AT 25 
MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
SOUTHAMPTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...COURTLAND 
AND STORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3665 7719 3668 7720 3677 7720 3674 7693
      3657 7708
TIME...MOT...LOC 1914Z 205DEG 24KT 3676 7715 3671 7704
          3665 7701
WIND...HAIL 60MPH 1.00IN

$$

MMONTE
990 
WWUS51 KAKQ 011928
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
328 PM EDT FRI JUN 1 2012

VAC175-011938-
/O.EXP.KAKQ.SV.W.0025.000000T0000Z-120601T1930Z/
SOUTHAMPTON VA-
328 PM EDT FRI JUN 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SOUTHAMPTON COUNTY
WILL EXPIRE AT 330 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3665 7719 3668 7720 3677 7720 3674 7693
      3657 7708
TIME...MOT...LOC 1928Z 205DEG 24KT 3684 7710 3679 7699
          3673 7696

$$

MMONTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 10:30 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jun 1, 10:30 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1030 AM EDT FRI JUN 1 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS AFTERNOON...THEN
PUSH ACROSS THE AREA TONIGHT...AND BE OFF THE COAST SATURDAY
MORNING. HIGH PRESSURE RETURNS FOR SATURDAY AFTERNOON INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COMPLEX/POTENTIALLY ACTIVE WX DAY (ESPLY LATE) FOR THE AREA.
CLDS AND WIDELY SCTD SHOWERS NOW MOVNG THRU THE VA/NC PIEDMONT WAS
ASSOC WITH WEAK SHRTWV ENERGY AND THE WRM FRNT. THIS ACTIVITY WILL
CONTINUE ENE DURING THE LATE MORNG AND AFTN HRS...AND MAY EVEN
DISSIPATE. TO THE SSW...CLEARING SKY...INCREASING INSTABILITY AND
SOME MORE ENERGY IN ADVANCE OF THE COLD FRNT...COULD TRIGGER SCTD
SHOWERS AND TSTMS THAT MOVE NE INTO THE REGION DURING THIS AFTN.
THE AMT OF CNVTV DVLPMNT...COVERAGE AND INTENSITY...LATER TDY
WILL BE DEPENDENT ON AMT OF INSTABILITY AVBL...AND STRENGTH OF
LOW/MID LVL WND FIELD. WILL MAINTAIN HIGHER POPS ACRS THE WRN
PORTION OF THE FA LATE THIS AFTN INTO THIS EVENG WITH THE APPROACH
OF THE COLD FRNT. SPC HAS SLGT RISK SVR FOR ENTIRE AREA...THO
EXPECT THAT POTENTIAL TO BE LIMITED TO AREAS GENLY ALNG/W OF I95
INTO ERLY THIS EVENG. VRBL CLDNS/PRTLY SNY THIS AFTN...WITH HI
TEMPS RANGING THRU THE 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
LO PRES PASSES BY NNW OF THE RGN (INTO XTRM SE CANADA) TNGT INTO
SAT. ASSOCD CDFNT TO SWING INTO AND ACRS THE FA TNGT...THEN OFF
THE CST (ERY) SAT MRNG. HI PROB FOR A RATHER ORGANIZED AREA/LINE
OF CNVTN W/ FNTL PASSAGE. SPC SLGT RISK SVR CONTS THROUGH 12Z/02.
PRIMARY THREATS DAMAGING WINDS/LARGE HAIL...THOUGH CANNOT RULE OUT
ISOLD TOR. POST CDFNT...DRYING OUT QUICKLY SAT MRNG...SETTING UP A
MR COMFORTABLE WKND (OVERALL). HI PRES FM THE MIDWEST ARRIVES BY
SUN. HI TEMPS SAT MNLY 75 TO 80F SAT...M70S TO L80S SUN. LO
TEMPS TNGT MNLY IN THE 60S...THEN 50S TO ARND 60F SAT NGT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE MEDIUM RANGE FCST WILL GENLY FEATURE A RATHER STRONG BLOCKING
PATTERN FEATURING TWO STRONG CUTOFF UPPER LOWS...ONE WELL UPSTREAM
ACRS THE GREAT BASIN/INTERMOUNTAIN WEST...AND THE OTHER ACRS THE NE
STATES MON/TUE...GRADUALLY SHIFTING NE AND OFF THE NEW ENGLAND
COAST/CANADIAN MARITIMES BY WED-THU. FAVORING THE SLIGHTLY DEEPER
SOLUTION FROM THE ECMWF GIVEN THE AMPLIFIED SETUP..ALTHOUGH THE GFS
IS FAIRLY SIMILAR. FOR NOW...THIS WOULD TEND TO KEEP BULK OF
PRECIPITATION OFF TO OUR NNE AS MID ATLC WILL BE ON THE SW EDGE OF
THE UPPER LOW. LOW LEVEL FLOW WILL BE NW ON MON...SHIFTING TO THE
NNE TUE-THU. WILL CARRY LOW CHC POPS/20-30% WITH THE INITIAL
SHORTWAVE ENERGY PASSING BY MAINLY ACRS NE 1/2 OF THE CWA MON
AFTN/NIGHT...THEN LINGER 20% POPS MAINLY IN THE AFTN/EVENING
TUE-THU. CONFIDENCE TOO LOW TO GO W/ HIGHER POPS DUE TO UNCERTAINTY
IN POSITION OF THE UPPER LOW...IF IT TRENDS FARTHER OFF THE COAST
WOULD BE DRY. STILL...W/ SOME DEGREE OF MID-UPPER LEVEL COLD POOL
AND STRONG JUNE SUN ANGLE WILL NOT TAKE MUCH TO SET OFF A FEW
SHOWERS. AS FOR TEMPS...WILL GENLY AVG OUT AROUND NORMAL ON MON W/
HIGHS 80-85...THEN TRENDING A LITTLE COOLER THAN AVERAGE
TUE-THU...ESPECIALLY CLOSER TO THE COAST GIVEN NE LOW LEVEL FLOW.
HIGHS MAINLY 75-80 EACH DAY AND LOWS IN THE MID-UPR 50S TO LOWER
60S.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
STRATUS AT SBY EXPECTED TO IMPROVE AROUND 13-14Z. NO OTHER ISSUES
ARE EXPECTED THIS MORNING. GUSTY S WINDS AT ALL THE TAF SITES TO
AROUND 20 KNOTS DURING LATE MORNING AND AFTN.

CONVECTION IS LIKELY TO AFFECT MOST OR ALL OF THE TAF SITES LATE
FRIDAY AND FRIDAY EVENING. LEFT TSTMS OUT OF FCST THIS FAR OUT
BUT INCLUDED RAIN SHOWERS AT THE APPROXIMATE TIME CONVECTION IS
MOST LIKELY TO BEGIN.

VFR CONDITIONS RETURN FOR THE WEEKEND.

&&

.MARINE...
NO CHANGES FOR THE SCA HEADLINES. MODELS ARE CONSISTENT WITH
BRINGING A SHARP INCREASE IN WIND SPEEDS BY 18Z AND SCA BEGINS OVER
THE BAY AND OTHER INLAND WATERS AT 17Z. SEAS BUILD TO 5 FT IN THE
COASTAL WATERS BETWEEN 18 AND 00Z ACCORDING TO BOTH WAVEWATCH AND
LOCAL WAVE TOOL. SCA OVER THE COASTAL WATERS BEGINS AT 20Z. THERE
MAY BE A FEW HOURS DELAY BEFORE ALL OF THE COASTAL WATERS FULLY
RESPOND TO THE INCREASED WINDS. SEAS ARE EXPECTED TO BUILD TO 5 TO 7
FT IN THE NORTH AND 4 TO 5 FT IN THE SOUTH BY 00Z.

THIS APPEARS TO BE A FAIRLY SHORT LIVED EVENT AS THE PRESSURE
GRADIENT WEAKENS BEHIND THE COLD FRONT AND THE COLD AIR IS LIMITED.
SCA ENDS OVER ALL THE WATERS EXCEPT THE COASTAL ZONES NORTH OF
PARRAMORE ISLAND BY 10Z. THE NAM HAS WINDS INCREASE BRIEFLY TO 20-25
KNOTS OVER THE NORTHERN BAY AROUND 12-15Z SATURDAY BUT THIS FORECAST
APPEARS TO BE AN OUTLIER AND WILL HOLD OFF ON ANY EXTENSION TO THE
HEADLINES OVER THE BAY.

BOTH THE NAM AND GFS SHOW A BRIEF SURGE IN NW WINDS MONDAY MORNING
WHICH COULD BRIEFLY REACH SCA CRITERIA. THIS OCCURS AS LOW PRESSURE
DEVELOPS SOUTH OF NEW ENGLAND WELL OFF OUR COAST. AN EXTENDED PERIOD
OF SCA CONDITIONS IS POSSIBLE TOWARD MID WEEK.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ630>636-
     638.
     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EDT
     SATURDAY FOR ANZ654-656-658.
     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EDT
     SATURDAY FOR ANZ650-652.

&&

SYNOPSIS...TMG
NEAR TERM...ALB/TMG
SHORT TERM...ALB
LONG TERM...LKB
AVIATION...LSA
MARINE...LSA
Hazardous weather outlook, Jun 1, 1:55 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
155 PM EDT FRI JUN 1 2012

MDZ022-023-NCZ012>017-030>032-102-VAZ048-060>062-065>071-077>098-
021800-
WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
155 PM EDT FRI JUN 1 2012

...TORNADO WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ099-100-021800-
ACCOMACK-NORTHAMPTON VA-
155 PM EDT FRI JUN 1 2012

...TORNADO WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   MODERATE RIP CURRENT RISK.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAIN ARE
POSSIBLE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE WEATHER...WITH THE PRIMARY THREATS DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ025-021800-
MARYLAND BEACHES-
155 PM EDT FRI JUN 1 2012

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAIN ARE
POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER...WITH THE PRIMARY THREATS DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-021800-
INLAND WORCESTER-
155 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAIN ARE
POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER...WITH THE PRIMARY THREATS DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ654-656-658-021800-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
155 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ650-652-021800-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
155 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-635-636-638-021800-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-
YORK RIVER-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
155 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...TORNADO WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...CURRITUCK SOUND...THE EASTERN
JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK
RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ637-021800-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
155 PM EDT FRI JUN 1 2012

...TORNADO WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN JAMES RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ634-021800-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
155 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER CHESAPEAKE BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021-VAZ049-063-064-072>076-021800-
DORCHESTER-LOUISA-HANOVER-CAROLINE-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-
155 PM EDT FRI JUN 1 2012

...TORNADO WATCH 333 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE MIDDLE
PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE
PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 12:50 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1250 PM EDT FRI JUN 1 2012

NCZ012-VAZ065-066-079-087-011745-
BRUNSWICK VA-GREENSVILLE VA-LUNENBURG VA-MECKLENBURG VA-NORTHAMPTON
NC-
1250 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORMS OVER FRANKLIN COUNTY NORTH CAROLINA MOVING
NORTH...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 23 MILES SOUTHWEST OF EBONY...OR ABOUT 8 MILES
SOUTHWEST OF WARRENTON...MOVING NORTH AT 30 MPH. THE STRONG
THUNDERSTORMS WILL AFFECT THE COUNTIES OF BRUNSWICK AND MECKLENBURG
VIRGINIA AND NORTHAMPTON NORTH CAROLINA BY 145 PM. LOCATIONS THAT
MIGHT BE AFFECTED INCLUDE BRACEY...LA CROSSE...BRODNAX AND
FORKSVILLE.

WIND GUSTS TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

VERY HEAVY RAINFALL CAN CAUSE PONDING OF WATER ON ROADWAYS...AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

LAT...LON 3689 7826 3667 7766 3649 7782 3651 7790
      3654 7792 3654 7834

JFOSTER
Special weather statement, Jun 1, 1:33 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
133 PM EDT FRI JUN 1 2012

NCZ012-VAZ087-088-092-011830-
GREENSVILLE VA-NORTHAMPTON NC-SOUTHAMPTON VA-SUSSEX VA-
133 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORM MOVING INTO NORTHAMPTON COUNTY...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM 12 MILES SOUTHWEST OF GASTON TO 10 MILES
SOUTH OF GARYSBURG...OR FROM 9 MILES SOUTHWEST OF ROANOKE RAPIDS TO
HALIFAX...MOVING NORTH AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE
NEAR GARYSBURG AROUND 140 PM EDT...
  GASTON AROUND 145 PM EDT...
  SEABOARD AROUND 150 PM EDT...
  BARLEY AROUND 155 PM EDT...
  CLARESVILLE AROUND 205 PM EDT...
  GREEN PLAIN AROUND 210 PM EDT...

EXPECT SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3632 7745 3630 7750 3630 7756 3632 7758
      3635 7759 3638 7755 3640 7755 3644 7763
      3648 7765 3648 7777 3649 7780 3673 7763
      3680 7738 3662 7719 3626 7740
Special weather statement, Jun 1, 1:49 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
149 PM EDT FRI JUN 1 2012

VAZ067-068-080-011845-
AMELIA VA-DINWIDDIE VA-NOTTOWAY VA-
149 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORM MOVING INTO EASTERN NOTTOWAY AND AMELIA
COUNTIES...

AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM SPAINVILLE TO BLACKSTONE...OR FROM 8 MILES
SOUTH OF AMELIA COURTHOUSE TO BLACKSTONE...MOVING NORTH AT 30 MPH.
THE STRONG THUNDERSTORMS WILL BE NEAR   AMELIA COURTHOUSE AROUND 200
PM EDT...
  SPAINVILLE AROUND 205 PM EDT...
  SCOTTS FORK AROUND 220 PM EDT...

EXPECT SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3739 7799 3731 7780 3731 7781 3728 7777
      3727 7776 3727 7774 3729 7773 3726 7768
      3701 7798 3703 7800 3702 7806 3706 7814

MMONTE
Special weather statement, Jun 1, 2:12 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
212 PM EDT FRI JUN 1 2012

NCZ012-011845-
NORTHAMPTON NC-
212 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORM MOVING INTO SOUTHERN NORTHAMPTON COUNTY...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF RICH SQUARE...MOVING NORTHEAST AT
30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BOONES CROSSROADS AT
220 PM EDT...JACKSON...AND...LASKER AT 225 PM EDT.

EXPECT SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3621 7739 3624 7738 3627 7742 3629 7742
      3632 7745 3630 7750 3630 7753 3645 7749
      3633 7718 3619 7735

MMONTE
Special weather statement, Jun 1, 2:18 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
218 PM EDT FRI JUN 1 2012

VAZ072-073-083-011915-
KING AND QUEEN VA-KING WILLIAM VA-NEW KENT VA-
218 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORM OVER NEW KENT AND KING WILLIAM COUNTIES
MOVING NORTH...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES SOUTH OF KING WILLIAM...OR ABOUT 5
MILES NORTH OF NEW KENT...MOVING NORTHEAST AT 30 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR KING AND QUEEN COURT HOUSE AND KING
WILLIAM AT 225 PM EDT...STEVENSVILLE AT 235 PM EDT...CROUCH AND
BRUINGTON AT 240 PM EDT AND INO AT 245 PM EDT.

WIND GUSTS 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

VERY HEAVY RAINFALL CAN CAUSE PONDING OF WATER ON ROADWAYS...AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

LAT...LON 3782 7694 3778 7694 3779 7690 3778 7687
      3780 7684 3775 7676 3771 7675 3768 7673
      3750 7692 3758 7712 3784 7700

JFOSTER
Special weather statement, Jun 1, 2:52 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
252 PM EDT FRI JUN 1 2012

VAZ072>078-085-011945-
ESSEX VA-KING AND QUEEN VA-KING WILLIAM VA-LANCASTER VA-MIDDLESEX
VA-NORTHUMBERLAND VA-RICHMOND VA-WESTMORELAND VA-
252 PM EDT FRI JUN 1 2012

...STRONG THUNDERSTORMS OVER KING AND QUEEN AND ESSEX COUNTIES...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILLERS TAVERN TO JAMAICA...OR FROM 5 MILES
NORTHEAST OF SAINT STEPHENS CHURCH TO 8 MILES SOUTHWEST OF
ROBLEY...MOVING NORTH AT 20 MPH. STRONG THUNDERSTORMS WILL BE NEAR...
  SHARPS AROUND 255 PM EDT...
  REXBURG AROUND 300 PM EDT...
  TAPPAHANNOCK AROUND 305 PM EDT...
  WELLFORD AROUND 310 PM EDT...
  CHAMPLAIN AROUND 315 PM EDT...
  WARSAW AROUND 320 PM EDT...

EXPECT SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL AND HAIL IN THE PATH OF THESE STORMS. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

VERY HEAVY RAINFALL CAN CAUSE PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS.

LAT...LON 3817 7702 3807 7655 3769 7664 3780 7710

JFOSTER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:50 PM EDTSpecial Weather StatementAKQBrunswick55 min
Jun 1, 1:33 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia57 min
Jun 1, 1:49 PM EDTSpecial Weather StatementAKQAmelia, Nottoway56 min
Jun 1, 2:18 PM EDTSpecial Weather StatementAKQKing and Queen57 min
Jun 1, 2:52 PM EDTSpecial Weather StatementAKQEssex, Richmond, Westmoreland53 min
Jun 1, 3:02 PM EDTSevere Thunderstorm WarningAKQEssex, King and Queen, Lancaster, Middlesex, Northumberland, Richmond and 1 more43 min
Jun 1, 3:24 PM EDTSpecial Weather StatementAKQHanover, Henrico, King William, City of Richmond51 min
Jun 1, 3:44 PM EDTTornado WarningAKQLancaster, Northumberland, Richmond, Westmoreland31 min
Jun 1, 3:52 PM EDTSpecial Weather StatementAKQFluvanna53 min
Jun 1, 4:09 PM EDTSevere Thunderstorm WarningAKQFluvanna, Louisa36 min
Jun 1, 4:16 PM EDTSevere Thunderstorm WarningAKQNorthumberland29 min
Jun 1, 4:23 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Louisa52 min
Jun 1, 4:37 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, Surry, City of Franklin, City of Newport News, City of Suffolk53 min
Jun 1, 4:39 PM EDTSpecial Marine WarningAKQ36 min
Jun 1, 4:56 PM EDTSevere Thunderstorm WarningAKQCumberland, Goochland, Louisa, Powhatan49 min
Jun 1, 4:57 PM EDTSpecial Weather StatementAKQMecklenburg63 min
Jun 1, 5:27 PM EDTSevere Thunderstorm WarningAKQFluvanna, Goochland, Hanover, Louisa48 min
Jun 1, 5:38 PM EDTSpecial Marine WarningAKQ58 min
Jun 1, 5:39 PM EDTSpecial Weather StatementAKQBrunswick61 min
Jun 1, 5:44 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Louisa, Powhatan46 min
Jun 1, 5:46 PM EDTSpecial Weather StatementAKQMecklenburg59 min
Jun 1, 5:51 PM EDTSpecial Marine WarningAKQ39 min
Jun 1, 5:59 PM EDTSpecial Marine WarningAKQ46 min
Jun 1, 6:01 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin59 min
Jun 1, 6:03 PM EDTSpecial Marine WarningAKQ87 min
Jun 1, 6:06 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Norfolk, City of Poquoson54 min
Jun 1, 6:06 PM EDTSevere Thunderstorm WarningAKQBrunswick, Dinwiddie, Greensville, Lunenburg, Mecklenburg39 min
Jun 1, 6:22 PM EDTTornado WarningAKQGoochland, Hanover, Henrico, Powhatan38 min
Jun 1, 6:26 PM EDTSpecial Marine WarningAKQ64 min
Jun 1, 6:38 PM EDTSevere Thunderstorm WarningAKQBrunswick, Chesterfield, Dinwiddie, Greensville, Prince George, Sussex and 2 more52 min
Jun 1, 6:56 PM EDTSpecial Weather StatementAKQIsle of Wight64 min
Jun 1, 7:07 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Dinwiddie, Henrico, Isle of Wight, New Kent and 6 more38 min
Jun 1, 7:09 PM EDTTornado WarningAKQCaroline, Essex, Hanover, King and Queen, King William36 min
Jun 1, 7:38 PM EDTSpecial Marine WarningAKQ67 min
Jun 1, 7:50 PM EDTAreal Flood AdvisoryAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson, City of Suffolk100 min
Jun 1, 7:50 PM EDTSpecial Weather StatementAKQCumberland, Fluvanna, Goochland, Louisa55 min
Jun 1, 7:55 PM EDTTornado WarningAKQCity of Hampton, City of Newport News, City of Poquoson35 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.